Higher elliptic genera

Lev Borisov, Anatoly Libgober

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We show that elliptic classes introduced in [7] for spaces with infinite fundamental groups yield Novikov's type higher elliptic genera which are invariants of K-equivalence. This include, as a special case, the birational invariance of higher Todd classes studied recently by J.Rosenberg and J.Block-S.Weinberger. We also prove the modular properties of these genera, show that they satisfy a McKay correspondence, and consider their twist by discrete torsion.

Original languageEnglish (US)
Pages (from-to)511-520
Number of pages10
JournalMathematical Research Letters
Issue number2-3
StatePublished - 2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Higher elliptic genera'. Together they form a unique fingerprint.

Cite this